# SDR DALA2014070203861

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 48,174 hours, 17,620 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT WING T/E MLG FORWARD TRUNNION ATTACH FITTINGS, LOWER BORES, CORRODED. REPAIRED IAW ERA 505226-14, REV ORIGINAL.
